Topical Steroid Withdrawal

/Topical Steroid Withdrawal

Curiouser and Curiouser – Part 3

By | August 18th, 2017|Topical Steroid Withdrawal|

Scientific misinformation and disinformation is a crime against the patient. The NEA and their paid minions including ITSAN continue to disinform the public and perform dishonorable work that harms patients. They have chosen to ignore 35 years of my own published papers, lectures, websites, essays, and cured patients proving that complete and total withdrawal from [...]

Curiouser & Curiouser – Part 2

By | August 16th, 2017|Topical Steroid Withdrawal|

The curiouser part unfolds as we examine the lecture - never given before in 30 years - that recommends steroids need to be handled, applied, tapered, and used very carefully. There is no mention of my 35 years of clinical observations concerning addiction to corticosteroids. The information that withdrawal from corticosteroids is the cure for [...]

Curiouser & Curiouser – Part 1

By | August 14th, 2017|Topical Steroid Withdrawal|

The National Eczema Association (NEA) has adopted an Alice in Wonderland approach to steroid addiction. The NEA recently advertised a free webinar presentation to be viewed on August 23rd. The RN spokesperson will discuss how to “safely” start and taper off steroids. After 30 years of nonstop steroid advocacy, their published papers stating that addiction [...]

My Journey

By | March 14th, 2017|Information on Red Skin Syndrome, Topical Steroid Withdrawal|

Dr. Rapaport, I recently came across one of the pictures of my Topical Steroid Withdrawal/Red Skin Syndrome (TSW/RSS) journey. It was of my lips – swollen, red, burning, peeling, splitting. Some symptoms were apparent before stopping TS, yet several dermatologists continued to prescribe them, Protopic and Elidel. I also endured probably all of the other [...]

Letter to Editor of JAAD

By | November 30th, 2016|Dupilumab, Topical Steroid Withdrawal|

  November 17, 2016   Bruce H. Thiers, MD c/o Detra Davis, Managing Editor Journal of the American Academy of Dermatology 930 E Woodfield Rd Schaumburg, IL 60173   Dear Dr. Thiers: Please review the two enclosed “letters to the Editor” with an open mind. I am appealing to your scientific nature as a doctor [...]

Topical Steroid Addiction (TSA) & Red Skin Syndrome (RSS) – Medical Errors

By | August 3rd, 2016|Information on Red Skin Syndrome, Topical Steroid Withdrawal|

Topical Steroid Addiction (TSA) & Red Skin Syndrome (RSS) – Medical Errors Medical errors are now the third leading cause of death in the United States. This is due to wrong diagnosis, wrong medications, and wrong medical management, wrong techniques, and preventable infections acquired in hospitals. Treatment mishaps must include topical steroid addiction (TSA) patients. [...]

Topical Steroid Addiction (TSA) and Facebook

By | July 13th, 2016|Information on Red Skin Syndrome, Topical Steroid Withdrawal|

Blog 42 concerns Dr. Aron’s topical steroid homeopathic remedy and claims of cure for Red Skin Syndrome (RSS), the condition that results from overuse of topical corticosteroids. Advocates of Dr. Aron’s program stridently declare on Facebook that all patients who do not follow his treatment are misinformed and undergoing needless discomfort with steroid withdrawal. These [...]

Letter To ITSAN

By | May 25th, 2016|Topical Steroid Withdrawal, Treatment of Red Skin Syndrome|

To ITSAN: Two of my cured Red Skin Syndrome (RSS) patients asked me to review the ITSAN website because they were both so disturbed by its contents. After reading through the revamped site I am similarly appalled by what I perceive as ITSAN's three unforgivable sins. First, the sin of plagiarism. Every idea, word and [...]

Letter to ITSAN board member

By | January 18th, 2016|Information on Red Skin Syndrome, Topical Steroid Withdrawal|

As stated earlier I am no longer affiliated with ITSAN even though I founded ITSAN and they continue to use my name, my work, and my videos. I am critical of ITSAN for abandoning its core mission to eliminate the suffering of those with Red Skin Syndrome (RSS) and to eradicate the condition forever. Cure [...]

Topical Steroid Addiction and Red Skin Syndrome – The Elephant in the Room – 4/8

By | November 18th, 2015|Information on Red Skin Syndrome, Topical Steroid Withdrawal, White Paper|

“An elephant in the room” is an English metaphorical idiom for an obvious truth that is either being ignored or not being addressed. The idiomatic expression also applies to an obvious problem or risk no one wants to discuss. It is based on the idea that an elephant in the room would be impossible to [...]